MAUDE Adverse Event Report: INARI MEDICAL, INC. CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION

INARI MEDICAL, INC. CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM; PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Model Number 42-102
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The inari devices were discarded by the user facility and are not available for evaluation.The device identifiers were provided, and the lot history records were reviewed.There were no discrepancies or unusual findings.Additionally, a complaint history review was conducted and no similar issues have been reported against this lot number.The case was reviewed by inari stryker medical affairs, who concluded that the patient¿s injury was likely the result of user error (not collapsing the bag before removing).The device labeling includes the following instructions."6.Retract and rotate the knob of the handle plunger clockwise to unlock it and release the plunger to close the collection bag with the thrombus.Note: if a vessel stricture or stenosis is encountered during retraction that reduces the vessel lumen to less than 6 mm, release the plunger as described in step 6 to relieve tension on the coring element prior to retracting the coring element through the stricture.After the coring element safely passes the stricture, retract the handle plunger back until it stops and rotate the knob counterclockwise to lock it in place.In the event the coring element is still unable to pass the vessel stricture, release the handle plunger, uncouple the spin lock on the handle and advance the outer shaft to re-constrain the coring element.7.Press the hemostasis valve buttons on the sheath and retract the clottriever bold catheter from the sheath.After removing the clottriever bold catheter from the sheath, release the valve buttons to minimize blood loss." the device labeling includes the following warning: "avoid using excessive force to advance or retract against resistance.If excessive resistance is encountered, retract, and collapse the collection bag and coring element into the outer catheter and remove the device.Excessive force against resistance may result in damage to the device or vessel." the device labeling lists vessel dissection as a possible adverse event/complication.Manufacturer reference number: (b)(4).
 
Event or Problem Description
On (b)(6) 2025, a 39-year-old female patient underwent deep vein thrombosis (dvt) thrombectomy using inari devices.During the thrombectomy, the clottriever bold catheter (ct bold) was removed through the sheath without collapsing the coring element.Upon the next pass, resistance was felt when opening the coring element.The coring element was collapsed to remove the device on the second pass, however, it appeared that part of the patient's vein was on the ct bold collection bag, though no extravasation was noted.A different device was used to complete the case without further issues.

Brand Name
CLOTTRIEVER BOLD CATHETER, 6-16MM, 12FR, 80CM
Common Device Name
PERIPHERAL MECHANICAL THROMBECTOMY WITH ASPIRATION
Manufacturer (Section D)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer (Section G)
INARI MEDICAL, INC.
6001 oak canyon
suite 100
irvine CA 92618
Manufacturer Contact
james bennett
6001 oak canyon
suite 100
irvine, CA 92618
9494132147
MDR Report Key23651956
Report Number3020347218-2025-00086
Device Sequence Number15943068
Product Code QEW
UDI-Device Identifier00810123710393
UDI-Public(01)00810123710393(17)270911(10)25090048
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K230494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number42-102
Device Catalogue Number42-102
Device Lot Number25090048
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale
Patient Weight82 KG